# SDR ASMF200504020

- Difficulty date: April 23, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 42,826 hours, 25,076 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG280D80
- Part serial: 295
- Condition: Failed
- Location: Left Side
- Part time: 12,465 hours, 8,044 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF ADC NR 1 FAILURE, AUTO SLATS FAIL LIGHT TURNED ON AND RIGHT EFIS LOST INFORMATION.  TESTS WERE PERFORMED CONFIRMING THE FAILURES.  ADC NR 1, LEFT STALL COMPUTER AND RIGHT AHRU WERE REPLACED IAW MM 34-16-01, 34-19-02 AND 34-21-10, ALL TESTS WERE CORRECT.
